# SDR DL757011992

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 47,821 hours, 24,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part serial: R12187
- Condition: Low
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY POWER RESERVOIR BOTTLE PRESS LOW.  REPLACED L-2 DOOR EMERGENCY POWER RESERVOIR BOTTLE.
